International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 121 | Views: 179 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 7 Issue 10, October 2018

Flow in Constricted Tube of Varying Cross Section with Permeable Wall

S.R. Gaikwad | J.S.V.R. Krishna Prasad [3]

Abstract: In this paper, we study the low Reynolds number steady flow in constricted tube of varying cross section with permeable wall. The fluid is assumed to be incompressible and Newtonian. The wall assumed to be rigid and permeable. The wall permeability is assumed to be a function of axial distance and obeys Starlings Law. We are interested to analyze the effects of Reynolds number and permeability on flow characteristics when the initial flux in the tube is prescribed. The effect of variable permeability of the wall on various parameter on flow characteristics is discussed.

Keywords: Numerical Solution of Differential Equation, Fluid Mechanics, Reynolds number

Edition: Volume 7 Issue 10, October 2018,

Pages: 1281 - 1286

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait